# SDR UALA2011092805256

- Difficulty date: September 27, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 63,890 hours, 11,452 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 8102003
- Part serial: 91
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A TEMP CONTROLLER, ZONE 5 IS INOPERATIVE.  ZONE E TRIM AIR IS NOT AVAILABLE.  REPLACED LT CABIN TEMP CONTROLLER AND ZONE E TRIM AIR MOD VALVE.
